MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 18 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 18 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Catalog Number 596024032
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The jade otw.018" 200cm pta balloon was used for treatment of 99% stenosed, heavily calcified, in-stent restenosis (isr) lesion in superficial femoral artery (sfa) via radial access.6fr terumo guiding sheath was in use.The non-csi/non-abbott atherectomy catheter (auryon) had difficulty tracking on the viperwire advance guide wire with flex tip but atherectomy was able to be performed on the isr lesion.There was no allegation of malfunction against the viperwire.The viperwire and non-csi/non-abbott atherectomy catheter were removed.The jade otw balloon was advanced over the asahi minamo workhorse frontline guide wire into the isr and inflated at sixteen atmospheres (atm).The nominal pressure is fourteen atm and the bursting pressure is eighteen atm.During inflation, the patient bent his leg that was being treated.The balloon burst.The burst balloon had three components.The major part was attached to the catheter and was removed along with the second part.Cine angiographic imaging and fluoroscopy revealed the third component remained in the right brachial artery.Mechanical aspiration was attempted via radial access to snare the fractured component but failed.Mechanical aspiration was then attempted via femoral access which also failed.Fogarty technique also failed to retrieve the fractured component.The procedure was aborted, and the patient was sent to hospital for surgical removal of the fractured component.The patient was stable.

Brand Name
JADE 18 OTW PTA BALLOON DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key19178419
Report Number3003775186-2024-00178
Device Sequence Number17992779
Product Code LIT
UDI-Device Identifier06934955904936
UDI-Public(01)06934955904936(11)230607(17)250607(10)5923422305
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number596024032
Device Lot Number5923422305
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown